MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 5ML SYR ONLY L-L, W/CAP; SYRINGE ONLY

EXELINT INTERNATIONAL, CO. EXEL 5ML SYR ONLY L-L, W/CAP; SYRINGE ONLY
Catalog Number 26230
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The customer states that the wings and bands are weak.The wing was so small and flimsy, it was hard to get a grip and push the medicine through the needle.No adverse event to the patient.

Brand Name
EXEL 5ML SYR ONLY L-L, W/CAP
Common Device Name
SYRINGE ONLY
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key25113839
Report Number1035907-2026-00049
Device Sequence Number9218781
Product Code FMF
UDI-Device Identifier00020221262308
UDI-Public(01)00020221262308(17)300107(30)1(10)26230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number26230
Device Lot Number250207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/28/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown